Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 17 found articles
 
 
  Parallel covering a parallelogram with squares
 
 
Title: Parallel covering a parallelogram with squares
Author: Su, Z.-J.
Zhang, J.
Appeared in: Acta mathematica Hungarica
Paging: Volume 172 () nr. 1 pages 264-286
Year: 2024-02-01
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 17 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands